# SDR CALA2025071706655

- Difficulty date: July 11, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 72,970 hours, 32,525 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311309520090
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PRESSURE BULKHEAD FRAME 1 FWD FACE UPPER DOUBLER RBL 7 HAS A GOUGE. REMOVED AND REPLACED FWD PRESSURE BULKHEAD FRAME  1 FWD SPLICE I AW A319 SRM 51-42-11.
